# SDR AALA2018042099037

- Difficulty date: April 18, 2018
- Submitted: April 22, 2018
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 15,493 hours, 3,174 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION ON THE FIRST OFFICER`S WINDSHIELD, ON UPPER EDGE.  REPLACED THE FIRST OFFICER`S WINDSHIELD IAW AMM 56-11-11-401.
